# SDR HNAA2024111401097

- Difficulty date: October 29, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 45,500 hours, 42,472 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2071 RH SHEAR CLIP CRACKED AT FR73 BTW STR8-10R. RAR SHEAR CLIP IAW SRM 51-40-02
